TITLE

A General Proof of Merton's Analytic Derivation of the Efficient Portfolio Frontier

AUTHOR(S)
Prakash, Arun J.; LaCava, Gerald; Parhizgari, Ali M.
PUB. DATE
June 1989
SOURCE
Quarterly Journal of Business & Economics;Summer89, Vol. 28 Issue 3, p67
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
This paper extends Merton's derivation of the efficient portfolio frontier to the general case of the class of stable paretian distribution for any value of the characteristic exponent 1 < a = 2. The results obtained are the same as those obtained by Merton.
ACCESSION #
6945582

 

Share

Read the Article

Other Topics